Bhattacharyya bound of variances of unbiased estimators in nonregular cases

Akahira, Masafumi, Puri, Madan L., Takeuchi, Kei . Annals of the Institute of Statistical Mathematics 1986. 38 (1) :35-44

Locate this article in:

Bibtex

@article{CIS-66315,
  Author = {Akahira, Masafumi and Puri, Madan L. and Takeuchi, Kei},
  Title = {Bhattacharyya bound of variances of unbiased estimators in nonregular cases},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {38},
  Number = {1},
  Year = {1986},
  Pages = {35--44},
  Keywords = {Cramer-Rao bound}
}

Similar articles